|Is there anyway the Elisa test could be wrong - symptoms
Nov 21, 2011
I have these symptoms of rashes and memory loss as well as bloated stomach and excess gas. I went back to my ex who had been with someone it was rumored to have hiv. after going back to him several months later I noticed a tacky feeling on the back of my tongue. later I noticed the same thing in my butt checks. there have been other symtoms but most recently I am having skin rashes. I have tested probably 10 times over the course of 2 years and all negative. Can you please tell me if I should have some other test or if I shouldn't worry about this? I believe the only test I have been given is the Elisa blook test.
| Response from Mr. Cordova
Outside of the 90 day window, you can trust the results of an Elisa test. If these skin rashes continue, I would suggest seeing a dermatologist; they may be able to help diagnose the cause because they are not caused by HIV.
In health, Richard
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.